# SDR DALA1019799001

- Difficulty date: July 2, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- Engine: Pwa JT8D219
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB STR LT SIDE LOWER AFT SIDE OF CUTOUT, SKIN PANEL CHAFED.  BLENDED CHAFED AREA, FOUND TO BE BEYOND SRM LIMITS.  REPAIRED IAW SRM 55-01, FIG 4.
